The 2015 international conference on mathematics, its applications, and mathematics education

被引:0
|
作者
Mungkasi, Sudi [1 ]
机构
[1] Sanata Dharma University, Mrican, Tromol Pos 29, Yogyakarta,55002, Indonesia
关键词
D O I
10.1088/1742-6596/693/1/011001
中图分类号
学科分类号
摘要
引用
收藏
相关论文
共 50 条
  • [31] Girls and Mathematics: A Report of the Joint Mathematical Education Committee of the Royal Society and the Institute of Mathematics and its Applications
    Bondi, Christine M.
    [J]. Teaching Mathematics and its Applications, 1987, 6 (02): : 58 - 62
  • [32] International Perspectives on Gender and Mathematics Education
    Usiskin, Zalman
    [J]. COMPARATIVE EDUCATION REVIEW, 2012, 56 (01) : 190 - 193
  • [34] INTERNATIONAL PERSPECTIVES: GENDER AND MATHEMATICS EDUCATION
    Lee, Kyung Hwa
    Becker, Joanne Rossi
    Forgasz, Helen
    Steinthorsdottir, Olof Bjorg
    [J]. PME 33: PROCEEDINGS OF THE 33RD CONFERENCE OF THE INTERNATIONAL GROUP FOR THE PSYCHOLOGY OF MATHEMATICS EDUCATION, VOL 1, 2009, 1 : 296 - 296
  • [35] International reflections on Realistic Mathematics Education
    Adendorff, Stanley A.
    [J]. PYTHAGORAS, 2019, 40 (01)
  • [36] PME and the International Community of Mathematics Education
    Hershkowitz, Rina
    Ufer, Stefan
    [J]. INVITED LECTURES FROM THE 13TH INTERNATIONAL CONGRESS ON MATHEMATICAL EDUCATION, 2018, : 209 - 228
  • [37] Discrete Mathematics and its applications
    Oxley, Alan
    [J]. TEACHING MATHEMATICS AND ITS APPLICATIONS, 2010, 29 (03): : 155 - 163
  • [38] MATHEMATICS AND ITS APPLICATIONS IN THE SCIENCES
    FEIBLEMAN, JK
    [J]. PHILOSOPHY OF SCIENCE, 1956, 23 (03) : 204 - 215
  • [39] POS Tagging and Its Applications for Mathematics Text Analysis in Mathematics
    Schoeneberg, Ulf
    Sperber, Wolfram
    [J]. INTELLIGENT COMPUTER MATHEMATICS, CICM 2014, 2014, 8543 : 213 - 223
  • [40] THE CAPE VERDE INTERNATIONAL DAYS ON MATHEMATICS 2015
    Almeida, Ricardo
    Frederico, Gastao S. F.
    Martins, Natalia
    Ammi, Moulay Rchid Sidi
    Torres, Delfim F. M.
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS, 2016, 7 (01): : 1 - 3